# SDR MALA010585

- Difficulty date: July 9, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 33,223 hours, 39,488 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105712
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RHOB ELEVATOR CABLE WORN FWD FUSELAGE.  MAINTENANCE REMOVED AND REPLACED RHOB FWD FUSELAGE ELEVATOR CABLE P/N 7227105-712 IAW SF3 AMM 27-31.
